MathSciNet Relay Station
MathSciNet bibliographic data
MR2553048 47L80 (35R01 35S05 45E99 46L05 47G30 58J40)
Plamenevskiĭ, B. A. Solvability of the algebra of pseudodifferential operators with piecewise smooth coefficients on a smooth manifold. (Russian) Algebra i Analiz 21 (2009), no. 2, 214--263; translation in St. Petersburg Math. J. 21 (2010), no. 2, 317–351
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement